Hokkaido Mathematical Journal

Decay of correlations for some partially hyperbolic diffeomorphisms

Jin HATOMOTO

Full-text: Open access

Abstract

In this paper we study a $C^{1+\alpha}$-partially hyperbolic diffeomorphism f of which restriction on one dimensional center unstable direction behaves as Manneville-Pomeau map. We show that f admits a unique ergodic SRB measure with polynomial upper bounds on correlations for Hölder continuous functions.

Article information

Source
Hokkaido Math. J. Volume 38, Number 1 (2009), 39-65.

Dates
First available in Project Euclid: 28 July 2009

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1248787011

Digital Object Identifier
doi:10.14492/hokmj/1248787011

Mathematical Reviews number (MathSciNet)
MR2501893

Zentralblatt MATH identifier
1177.37016

Subjects
Primary: 37A25: Ergodicity, mixing, rates of mixing
Secondary: 37C40: Smooth ergodic theory, invariant measures [See also 37Dxx] 37D20: Uniformly hyperbolic systems (expanding, Anosov, Axiom A, etc.)

Keywords
almost Anosov diffeomophism SRB measure polynomial upper bounds on correlations first return map

Citation

HATOMOTO, Jin. Decay of correlations for some partially hyperbolic diffeomorphisms. Hokkaido Math. J. 38 (2009), no. 1, 39--65. doi:10.14492/hokmj/1248787011. https://projecteuclid.org/euclid.hokmj/1248787011


Export citation